Khasminskii-type theorems for stochastic functional differential equations with infinite delay

Fuke Wu, Shigeng Hu

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

The classical Khasminskii-type theorem gives a powerful tool to examine the global existence of solutions for stochastic differential equations without the linear growth condition by the use of the Lyapunov functions. However, there is no such result for stochastic functional equations with infinite delay. The main aim of this paper is to establish the existence-anduniqueness theorems of global solutions for stochastic functional differential equations with infinite delay.
Original languageEnglish
Pages (from-to)1690 - 1694
Number of pages5
JournalStatistics and Probability Letters
Volume81
Issue number11
DOIs
Publication statusPublished - 2011
Externally publishedYes

Cite this